# SDR ASOA2015042712662

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FLOOR SEAT TRACK FS 559+4 - 559+80 CORRODED AROUND SCREW HOLES.  REMOVED RBL 9 FLOOR SEAT TRACK BETWEEN FS 559+4 - 559+80 IAW SRM 51-41-02.  LOCATED AND DRILLED NEW SEAT TRACK IAW REO 601R-53-00-485.  INSTALLED SERVICEABLE SEAT TRACK AT RBL 9, FS 559+4 TO 559+80 IAW REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
